E-Prints Complutense

Geometric structures on loop and path spaces.

Impacto

Descargas

Último año

Muñoz, Vicente y Presas , Francisco (2010) Geometric structures on loop and path spaces. Proceedings of the Indian Academy of Sciences, 120 (4). pp. 417-428. ISSN 0253-4142

[img] PDF
Restringido a Sólo personal autorizado del repositorio

145kB

URL Oficial: http://www.springerlink.com/content/734p0x57268805n1/fulltext.pdf


URLTipo de URL
http://www.springerlink.comEditorial


Resumen

The loop Space associated to a Riemannian manifold admits a quasi-symplectic structure (that is, a closed 2-form which is non-degenerate up to a finite-dimensional kernel). We show how to construct a compatible almost-complex structure. Finally conditions to have contact structures on loop spaces are studied.


Tipo de documento:Artículo
Palabras clave:Loop space; Symplectic structures; Contact structures.
Materias:Ciencias > Matemáticas > Geometría
Ciencias > Matemáticas > Topología
Código ID:17010
Depositado:05 Nov 2012 11:32
Última Modificación:07 Feb 2014 09:40

Descargas en el último año

Sólo personal del repositorio: página de control del artículo